# SDR DHL200080736C

- Difficulty date: October 11, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; VERTICAL STAB INTERNAL FITTING CRACKED 2 INCHES AT STA ZR320.23G.  REMOVED CRACKED FITTING IAW SRM 51-1-21, PG 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-21, PG 1.  REF: N/R 0792.
